RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 2009, Volume 151, Book 4, Pages 51–53 (Mi uzku765)  

This article is cited in 1 scientific paper (total in 1 paper)

On P.A. Shirokov's Curve and Theorems of Hausdorff and Dines

M. Yu. Kokurin

Mari State University, Ioshkar-Ola

Abstract: We discuss relations between geometric results obtained by P. A. Shirokov in 1930-s and classical theorems of F. Hausdorff and L. Dines.

Keywords: quadratic form, numerical range, boundary curve.

Full text: PDF file (182 kB)
References: PDF file   HTML file
UDC: 512.647.2
Received: 14.05.2009

Citation: M. Yu. Kokurin, “On P.A. Shirokov's Curve and Theorems of Hausdorff and Dines”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151, no. 4, Kazan University, Kazan, 2009, 51–53

Citation in format AMSBIB
\Bibitem{Kok09}
\by M.~Yu.~Kokurin
\paper On P.A.~Shirokov's Curve and Theorems of Hausdorff and Dines
\serial Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki
\yr 2009
\vol 151
\issue 4
\pages 51--53
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku765}


Linking options:
  • http://mi.mathnet.ru/eng/uzku765
  • http://mi.mathnet.ru/eng/uzku/v151/i4/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Kokurin, A. I. Kozlov, “On a posteriori approximation of a set of solutions to a system of quadratic equations with the use of the Newton method”, Num. Anal. Appl., 7:1 (2014), 45–56  mathnet  crossref  mathscinet  isi
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:115
    Full text:48
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020